# SDR ABXA010723

- Difficulty date: January 30, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 59,048 hours, 59,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489835
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED BETWEEN FS 945 - 965, LONGERON 18 LEFT.  REPAIRED AREA, DOUBLER INSTALLED ON CUSP WEB IAW DC-9 SRM 53-01.
